On LM-type tests for seasonal unit roots in the presence of a break in trend
Article first published online: 27 SEP 2010
© 2010 Blackwell Publishing Ltd
Journal of Time Series Analysis
Volume 32, Issue 2, pages 108–134, March 2011
How to Cite
Nunes, L. C. and Rodrigues, P. M. M. (2011), On LM-type tests for seasonal unit roots in the presence of a break in trend. Journal of Time Series Analysis, 32: 108–134. doi: 10.1111/j.1467-9892.2010.00687.x
- Issue published online: 8 FEB 2011
- Article first published online: 27 SEP 2010
- First version received September 2009 Published online in Wiley Online Library: 27 September 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!